International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 297-313

On behavior of solutions of non-linear differential equations in Hilbert space II

Vladimir Schuchman

Department of Mathematics, North Texas State University, Denton 76203, Texas, USA

Received 30 December 1981; Revised 12 April 1984

Copyright © 1988 Vladimir Schuchman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper deals with the behavior of solutions of non-linear ordinary differntial equations in a Hilbert space with applications to non-linear partial differential equations.